# SDR REXA2013070301329

- Difficulty date: July 3, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N8598B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7598
- Aircraft time: 25,070 hours, 22,751 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Condition: Failed
- Location: Capt Oxygen
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN OXYGEN MASK CAN'T GET YELLOW STAR WITH TEST.  R & R OXYGEN STOWAGE BOX IAW AMM 35-11-15.  LEAK & OPS CHECKED GOOD.
